# SDR VNAA2019121099901

- Difficulty date: December 10, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 22,905 hours, 16,928 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 IS CORRODED AT LBL 9 AND RBL 9 UNDER TITANIUM CAP.  UPON FURTHER INVESTIGATION FOUND BOTH LH AND RH FS280.00 BEAMS TO BE CRACKED AND CORRODED REQUIRES REPLACEMENT OF BOTH.   REMOVED BOTH LH AND RH FS280.00 BEAMS AS REQUIRED IAW CRJ 700 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, AND 51-42-22-001-001-A01. . UPON FURTHER INVESTIGATION FOUND BOTH LH AND RH CAP ANGLES TO HAVE ELONGATED HOLES FROM CORROSION ON BEAMS EXPANDING AND PULLING THE RIVET HEADS THROUGH THE HOLES REQUIRES REPLACEMENT. REMOVED BOTH LH AND RH CAP ANGLES, LOCATED AND DRILLED UP NEW SERVICEABLE CAP ANGLES PN:CC670-34096-18B AND 25B IAW CRJ 700 SRM 51-40-11-001-001-A01, REFERENCE MWC JOB:21030431 OP:23 FOR INSTALL.  FOUND FWD U BRACKET
